# SDR 20000331SH010

- Difficulty date: March 10, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N252BA
- Make and model: Mooney M20K
- Aircraft serial: 251122
- Engine: Cont TSIO360MB
- System (JASC): 7414 · Magneto/Distributor
- Part: Plate
- Condition: Mismanufactured
- Location: Magneto Mount
- Part time: 631 hours
- Component: Magneto, Slick
- Component part number: 6324
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN LT AND RT MAGNETOS WERE BEING INSTALLED ON ENGINE AFTER INTERNAL INSPECTION OF MAGNETOS, NOTED MAGNETO HOLD-DOWN PLATES FROM ENGINE STUD TO MAGNETO MOUNTING FLANGE ONLY ENGAGED FLANGE BY APPROXIMATELY .0625 INCH IF MOUNTED EVEN, OR ONLY ONE CORNER OF PLATE IF COCKED TO ONE SIDE.  SUBMITTER STATED MOUNTING PLATES ARE TYPE NORMALLY SENT WITH NEW MAGNETOS.  ORDERED 4 EACH TCM, PN 630535, MOUNT PLATES AND INSTALLED, FIT GOOD.  (X)
